Ask a Pharmacist Expert Forum
Wellbutrin side effects
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Wellbutrin side effects

I was put on the Wellbutrin and Molipaxin about a week ago. Now I have trouble with my balance, have become very forgetful, I mess up my word and my hands shake as well as terrible headaches. I also seem to have no emotions, I dont get angry, happy or sad. What's going on? Are these normal side effects?
Age
:  
21
Sex
:  
Female
Weight
:  
65kg
Current Medications
:  
Wellbutrin XL 300mg
Molipaxin 50mg
Drug Allergies
:  
none
Medical Conditions
:  
low blood pressure
Related Discussions
639831_tn?1223066680
Headaches, tremors, dizziness and confusion are all side effects of Wellbutrin and Molipaxin. Taking them together can also increase the levels of Molipaxin in your system. I would suggest contacting your physician to discuss reducing your dose.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank